# SDR SWAA2024061897322

- Difficulty date: June 1, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 26,504 hours, 13,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500e-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT Z CHANNEL L/H HAS CORROSION FROM STA 500E TO STA 500I<[01] THIS N/R WILL BE CLOSED ON TTG8Q00TPJQH;[02] (RII) FINAL INSPECTION; VERIFIED STEP #1.  AUDIT C/W REF. MPM 52.02.02.
